MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP DRIVE; ROLLATOR
Model Number R800BK
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 07/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of this device which is a rollator.The claim is ongoing.As such, unit will not be returned until it is settled.The end user fell on two (2) occasions.The first time, she was sitting down, engaged the breaks, got up, and fell backwards.She hit head on the night stand and knee on the floor.The second time, she walking when she engaged the breaks.She reached for the rollator after and it slipped out from under her.She fell and could not get up, and hit her elbow.Her daughter and husband came and helped her up.She went to the hospital where x-rays were taken.She had no broken bones but stitches were needed for her elbow, foot black and blue.She got an mri, and got similar results.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT LIMITED COMP
liaoan village, wanshi town
fuyang district
hangzhou city, 31140 6
CH  311406
MDR Report Key8942565
Report Number2438411-2019-00060
Device Sequence Number14099445
Product Code ITJ
UDI-Device Identifier00822383548579
UDI-Public822383548579
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2019
Report Date (Section F) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR800BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/16/2019
Device Age8 MO
Date Report to Manufacturer08/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight102
Date Report Sent to FDA08/28/2019